RUS  ENG
Full version
JOURNALS // Doklady Akademii Nauk // Archive

Dokl. Akad. Nauk SSSR, 1990 Volume 315, Number 1, Pages 40–43 (Mi dan6347)

MATHEMATICS

An inequality for solutions of elliptic equations and its application in the theory of boundary properties

V. Yu. Shelepova, A. F. Tedeevb

a Institute of Applied Mathematics and Mechanics, Academy of Sciences of UkSSR, Donetsk
b Vocational School 97

UDC: 517.9

Presented: V. S. Vladimirov
Received: 29.01.1990


 English version:
Doklady Mathematics, 1991, 42:3, 732–735

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025